... months now but I feel like it's not working for the full day. Help
If you are really concerned you should track you BP daily by starting to taking your BP an hour after you wake up in the morning and close to your bedtime. This will give your doctor more information to base their decision of modifying your prescription. Based on your current BP reading your doctor probably did not make a change to your dosage as you are well within the range they are looking for. Are you sure your nose bleeds are really attributed to high blood pressure? Have you seen a hematologist? If not, why?
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2013 • 2 answers
Updated 4 Nov 2012 • 1 answer
Updated 5 Dec 2013 • 2 answers
Has anyone experienced nose bleeds with Harvoni? In 4th week of treatment and when I take Aleve for?
Updated 1 May 2015 • 2 answers
Updated 15 Oct 2018 • 1 answer